Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2017, Volume 18, Issue 4, Pages 297–305 (Mi cheb613)  

On Dirichlet approximation polynomials and some properties of Dirichlet $L$-functions

O. A. Matveeva, V. N. Kuznetsov

Saratov State University

Abstract: In this paper we study the analytic properties of Dirichlet $L$ -functions in the critical strip, characteristic for almost periodic functions. The research is based on Approximation approach, consisting in the construction of Dirichlet polynomials, which are almost periodic functions, "rapidly convergent" in the critical strip to Dirichlet $L$ -functions.
On this path, for any rectangle lying in the critical strip, the existence of $\varepsilon $ -almost period for the Dirichlet L-function, we obtain the estimate constants of uniform continuity. Issues related to studying other properties of Dirichlet $L$ -functions are discussed.

Keywords: Dirichlet approximation polynomials, Dirichlet $L$-functions, almost periodic functions.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00399_


DOI: https://doi.org/10.22405/2226-8383-2017-18-4-296-304

Full text: PDF file (584 kB)
References: PDF file   HTML file

UDC: 511.3
Received: 01.09.2017
Accepted:14.12.2017

Citation: O. A. Matveeva, V. N. Kuznetsov, “On Dirichlet approximation polynomials and some properties of Dirichlet $L$-functions”, Chebyshevskii Sb., 18:4 (2017), 297–305

Citation in format AMSBIB
\Bibitem{MatKuz17}
\by O.~A.~Matveeva, V.~N.~Kuznetsov
\paper On Dirichlet approximation polynomials and some properties of Dirichlet $L$-functions
\jour Chebyshevskii Sb.
\yr 2017
\vol 18
\issue 4
\pages 297--305
\mathnet{http://mi.mathnet.ru/cheb613}
\crossref{https://doi.org/10.22405/2226-8383-2017-18-4-296-304}


Linking options:
  • http://mi.mathnet.ru/eng/cheb613
  • http://mi.mathnet.ru/eng/cheb/v18/i4/p297

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:112
    Full text:44
    References:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022